MAUDE Adverse Event Report: LUMENDI, LLC DILUMEN ENDOLUMENAL INTERVENTIONAL PLATFORM

LUMENDI, LLC DILUMEN ENDOLUMENAL INTERVENTIONAL PLATFORM
Model Number DILUMEN 130 CM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bowel Perforation (2668)
Date of Event 12/07/2021
Type of Reportable Event Serious Injury
Event or Problem Description
During an endoluminal procedure a perforation of the sigmoid colon occurred requiring surgical intervention to repair.The customer did not allege that the device malfunctioned.

Brand Name
DILUMEN ENDOLUMENAL INTERVENTIONAL PLATFORM
Common Device Name
DILUMEN
Manufacturer (Section D)
LUMENDI, LLC
253 post road west
westport CT 06880
Manufacturer (Section G)
LUMENDI, LLC
253 post road west
westport CT 06880
Manufacturer Contact
dennis daniels
253 post road west
westport, CT 06880
2034632669
MDR Report Key13154428
Report Number3013505983-2021-00007
Device Sequence Number4147221
Product Code FDF
UDI-Device Identifier00865309000225
UDI-Public00865309000225
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K210851
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model NumberDILUMEN 130 CM
Device Catalogue NumberD-1001
Device Lot Number75GA4837
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2021
Initial Report FDA Received Date01/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale